MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CREATININE

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CREATININE
Catalog Number 03L81-22
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.An evaluation is in process.
 
Event or Problem Description
The customer observed falsely elevated results while using clinical chemistry creatinine reagents.The following data was provided.The customer uses normal range 0.5 to 1.4 mg/dl.Sid (b)(6) initial 2.8 mg/dl, repeat 0.89, 0.92 mg/dl.A precision study using the patient specimen showed values from 0.86 to 0.90 mg/dl.Due to the first elevated value, the patient was transferred to another hospital under suspicion of renal failure.No treatment was reported for the patient.During testing at the other hospital, the patient creatinine value was normal, however no specific value or method were provided.No adverse impact to patient management was reported.
 
Additional Manufacturer Narrative
A review of complaints associated with the creatinine assay (list number 3l81, lot number 93990un18) and a review for complaint trends for the list number was performed.The review did not identify any trends associated with this issue.Additionally, labeling was reviewed and adequately addresses the issue under review.No systemic issues or deficiency was identified for the creatinine assay.

Brand Name
CLINICAL CHEMISTRY CREATININE
Common Device Name
CREATININE
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8081557
Report Number1628664-2018-02014
Device Sequence Number1692203
Product Code CGX
UDI-Device Identifier00380740005979
UDI-Public00380740005979
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K981799
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2019
Device Catalogue Number03L81-22
Device Lot Number93990UN18
Initial Date Received by Manufacturer 10/22/2018
Supplement Date Received by Manufacturer02/06/2019
Initial Report FDA Received Date11/16/2018
Supplement Report FDA Received Date02/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C4000 ANALYZER; ARCHITECT C4000 ANALYZER; LN 02P24-40 SN (B)(4) ; LN 02P24-40 SN (B)(4)